advertisement
Question
Posted by: Tash | 2006/07/17

Stopped EVRA - now lactating???

I just recently stopped using the EVRA patch (does anybody else use it???) It was great for 8 months, no side effects. Then the headaches, itching etc set in. One month during my period I was even lactating - or leaking something that looked just like colostrum. I decided to stop the patch and not use contraception at all for a little while just to let my body settle. Now I'm leaking colostrum AGAIN!!! My pharmacist says my hormones are completely messed and I must go for full spectrum blood tests. Is this necessary or should I leave it for a while???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with your pharmacist. In particular, you should have your prolactin levels checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement